About this Journal Submit a Manuscript Table of Contents
International Journal of Differential Equations
Volume 2013 (2013), Article ID 740980, 11 pages
http://dx.doi.org/10.1155/2013/740980
Research Article

Characterization for Rectifiable and Nonrectifiable Attractivity of Nonautonomous Systems of Linear Differential Equations

1Ehime University, Matsuyama 790-8577, Japan
2Department of Mathematics, University of Zagreb, FER, 10000 Zagreb, Croatia

Received 2 April 2013; Accepted 21 May 2013

Academic Editor: Norio Yoshida

Copyright © 2013 Yūki Naito and Mervan Pašić. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yūki Naito and Mervan Pašić, “Characterization for Rectifiable and Nonrectifiable Attractivity of Nonautonomous Systems of Linear Differential Equations,” International Journal of Differential Equations, vol. 2013, Article ID 740980, 11 pages, 2013. doi:10.1155/2013/740980